Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serena22

retin a redness

Recommended Posts

on my second week of retin a i have been using it 2-3 nights in a row then taking a break....my skin is a bit pink with the other side effects of drynes and peeling of course...is the pinkness i sign i should ease off?? or will it just disapear in time....it wont make me permanenetly pink will it? :confused:

Share this post


Link to post
Share on other sites

No, I don't think Retin-A should make you pink in the long run. You have to be the judge, however, if your skin feels irritated then you need to back off, but peeling and flushing is normal adjusting to a retinoid. Do you apply your treatment with a moisturizer? I've been doing that and it's been just as effective, and I've suffered less from peeling and irritation

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×